# SDR CAL950775

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: AS116080264
- Condition: Ruptured
- Location: 'B' Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 0133 - IAH - THE 'B' HYDRAULIC SYSTEM WAS LOST AFTER TAKEOFF FROM IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC FLEX HOSE BETWEEN 'B' ELECTRIC PUMP AND PRESSURE HYDRAULIC MODULE RUPTURED.  THE FLEX HOSE WAS REPLACED.  LEAK AND OPERATIONAL CHECKS AFTER HYDRAULIC SYSTEM SERVICING WERE GOOD.  (M)
